# SDR DXTA200702347

- Difficulty date: July 19, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 1,725 hours, 1,153 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT AT APPROX FL 300 THE AMBER LT IB WING ANTI-ICE MSG ILLUMINATED FOLLOWED BY THE LT OB WING ANTI-ICE AND THE LT WING SUPPLY BLEED LEAK CAS MSGS.  WE READ THE MFG CHECKLIST FOLLOWED THE PROCEDURE AND WERE UNABLE TO EXTINGUISH ANY OF THE AMBER CAS MSGS. FOUND CUFF PANEL (LT) TEMPERATURE SENSOR WIRES BROKEN.  REPAIRED WIRING IAW MODEL 680 WDM.  20-10-03.  OPERATIONAL CHECK GOOD.
